# SDR ASAA0945563

- Difficulty date: May 10, 2009
- Submitted: May 11, 2009
- Operation: Air carrier
- Aircraft: N786AS
- Make and model: Boeing 737-4S3
- Aircraft serial: 24795
- Aircraft time: 53,458 hours, 29,064 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 654796023
- Condition: Gouged
- Location: Bs 847
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GOUGE OUT OF LIMITS ON FRAME CLOSE OUT WEB.  FABRICATED NEW WEB.
